# SDR USAA2011080800013

- Difficulty date: August 6, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 61,038 hours, 41,063 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOR THE LAST TWO SEAT ROWS WERE FOUND INOPERATIVE.  MAINTENANCE REPAIRED BAD SPLICE.  ALSO, REPLACED THE BATTERY PACK.  OPS CHECK GOOD.
